# SDR SWAA2018061122621

- Difficulty date: May 5, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF FLOORBEAM UPPER CHORD CRACKED AT BS 294, RBL 53.  REPAIRED CHORD IAW EA.
